# SDR SIMA2019020113005

- Difficulty date: January 13, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 42,288 hours, 37,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE OF THE GALLEY OVERHEAD EMERGENCY LIGHTS IS OUT-C/A-REMOVED AND REPLACED THE GALLEY OVERHEAD EMERGENCY LIGHTS IAW EMB-145 AMM 35-50-09.  OPS CHECK GOOD
